... lasted about 2 weeks with diminishing effects. I have no idea what triggered it. Colors started looking nice. I could have fun doing anything, music sounded amazing etc... I was also eating a lot of chocolate after curing my type 2 diabetes with this sugar free diet (I went back to sugar). I think a week before i started Lexapro I was taking Paxil then switched... Why did this happen? 0_o
As my friend, sapersells, says this would be a very unusual reaction to the drug itself but you might ask your doctor whether it might have been a placebo effect which sometimes occurs after starting an antidepressant. Also, antidepressants can occasionally provoke manic episodes in some users.
Well i don't know if i can actually relate. But upon starting lex, i felt good because i was taking steps towards fixing my problems (mainly depersonalization and panic attacks) and yes i was really jolly and enjoyed everything. I wouldn't say i was maniac because i was not doing nothing irrational you know, i don't think you are either. Despite, two weeks seems like a lot, i would definitely speak to your doctor!!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2011 • 2 answers
Hello everyone :) I am a 25 year old female who has had amazing results on lexapro. I have recently?
Posted 3 Aug 2015 • 2 answers
Posted 13 Nov 2015 • 2 answers
Hi. I started celexa a couple of weeks back, but was recently switched to lexapro because the celexa
Posted 24 Mar 2016 • 4 answers
Posted 18 Jul 2016 • 4 answers